# SDR SWAA011604

- Difficulty date: May 31, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 12,179 hours, 8,837 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 645405
- Part serial: 172522
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FUMES ODOR IN COCKPIT AND FWD CABIN.  TURNED OFF RECIRC FAN, AIR CLEARED.  REMOVED AND REPLACED RECIRC FAN PER MM.
